Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Integral equations of the first kind in plane elasticity

Author: Christian Constanda
Journal: Quart. Appl. Math. 53 (1995), 783-793
MSC: Primary 73C02; Secondary 35Q72, 45N05, 73V99
DOI: https://doi.org/10.1090/qam/1359511
MathSciNet review: MR1359511
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A modified single layer potential is used to solve the interior and exterior Dirichlet problems of plane strain by means of integral equations of the first kind for all smooth boundary curves, including those on which the classical method fails to operate.

References [Enhancements On Off] (What's this?)

  • [1] F. J. Rizzo, An integral equation approach to boundary value problems of classical elastostatics, Quart. Appl. Math. 25, 83-95 (1967)
  • [2] C. Constanda, On the direct method of boundary integral equations in plane elasticity, Quart. J. Mech. Appl. Math. 47, 261-268 (1994)
  • [3] G. C. Hsiao and W. L. Wendland, On a boundary integral method for some exterior problems in elasticity, Trudy Tbiliss. Univ. Mat. Mekh. Astronom. 18, 31-60 (1985)
  • [4] C. Constanda, The boundary integral equation method in plane elasticity, Proc. Amer. Math. Soc. 123, 3385-3396 (1995)
  • [5] N. I. Muskhelishvili, Some basic problems in the mathematical theory of elasticity, 3rd ed., P. Noordhoff, Groningen, 1949

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73C02, 35Q72, 45N05, 73V99

Retrieve articles in all journals with MSC: 73C02, 35Q72, 45N05, 73V99

Additional Information

DOI: https://doi.org/10.1090/qam/1359511
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society